# SDR FG32003F00000

- Difficulty date: March 1, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Make and model: Saab SF340A
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: M3348A1
- Part serial: 5098
- Condition: Inoperative
- Location: On Fan
- Component: Fan
- Component part number: C209690D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN FAN WAS TESTED, IT FAILED THE MINIMUM RPM REQUIREMENTS.  WHEN IT WAS DISASSEMBLED, IT WAS DISCOVERED THAT THIS OVERHAULED UNIT HAS NOT BEEN OVERHAULED IAW DAE OVERHAUL MANUAL.  THE ARMATURE IS NOT OF DAE DESIGN.  ONE LEAD OF THE ARMATURE IS BURNED, THE COMMUTATOR IS SCORED, AND THE IMPELLER SHOWS SIGNS OF RUBBING.  DAE OVERHAUL MANUAL DOES NOT ALLOW FOR THE REWINDING OF THE ARMATURE OR THE REPLACEMENT OF PARTS OTHER THAN LISTED.
